×

zbMATH — the first resource for mathematics

On constructing complete permutation polynomials over finite fields of even characteristic. (English) Zbl 1311.05009
Summary: In this paper, a construction of complete permutation polynomials over finite fields of even characteristic proposed by Z. Tu et al. [Finite Fields Appl. 25, 182–193 (2014; Zbl 1284.05012)] recently is generalized in a recursive manner. Besides, several classes of complete permutation polynomials are derived by computing compositional inverses of known ones.

MSC:
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Akbary, A.; Ghioca, D.; Wang, Q., On constructing permutations of finite fields, Finite Fields Appl., 17, 51-67, (2011) · Zbl 1281.11102
[2] Charpin, P.; Kyureghyan, G., When does \(G(x) + \gamma \text{Tr}(H(x))\) permutate \(\mathbb{F}_{p^n}\)?, Finite Fields Appl., 15, 615-632, (2009) · Zbl 1229.11153
[3] Cohen, S., Proof of a conjecture of chowla and Zassenhaus on permutation polynomials, Canad. Math. Bull., 30, 230-234, (1990) · Zbl 0722.11060
[4] Hou, X.-D., Two classes of permutation polynomials over finite fields, J. Combin. Theory Ser. A, 118, 448-454, (2011) · Zbl 1230.11146
[5] Laigle-Chapuy, Y., Permutation polynomials and applications to coding theory, Finite Fields Appl., 13, 58-70, (2007) · Zbl 1107.11048
[6] Laigle-Chapuy, Y., A note on a class of quadratic permutation polynomials over \(\mathbb{F}_{2^n}\), (Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, Lecture Notes in Comput. Sci., vol. 4851, (2007), Springer), 130-137 · Zbl 1195.11159
[7] Lidl, R.; Niederreiter, H., (Finite Fields, Encyclopedia Math. Appl., vol. 20, (1997), Cambridge University Press New York)
[8] Mullen, G. L.; Niederreiter, H., Dickson polynomials over finite fields and complete mappings, Canad. Math. Bull., 30, 19-27, (1987) · Zbl 0576.12020
[9] Niederreiter, H.; Robinson, K., Bol loops of order \(p q\), Math. Proc. Cambridge Philos. Soc., 89, 241-256, (1981) · Zbl 0463.20050
[10] Niederreiter, H.; Robinson, K., Complete mappings of finite fields, J. Aust. Math. Soc. Ser A, 33, 197-212, (1982) · Zbl 0495.12018
[11] Tuxanidy, A.; Wang, Q., On the inverses of some classes of permutations of finite fields, Finite Fields Appl., 28, 244-281, (2014) · Zbl 1360.11134
[12] Tu, Z.; Zeng, X.; Hu, L., Several classes of complete permutation polynomials, Finite Fields Appl., 25, 182-193, (2014) · Zbl 1284.05012
[13] Wu, B., The compositional inverse of a class of linearized permutation polynomials over \(\mathbb{F}_{2^n}\), \(n\) odd, Finite Fields Appl., 29, 34-48, (2014) · Zbl 1309.11085
[14] Wu, B.; Liu, Z., The compositional inverse of a class of bilinear permutation polynomials over finite fields of characteristic 2, Finite Fields Appl., 24, 136-147, (2013) · Zbl 1286.05005
[15] Yuan, Y.; Tong, Y.; Zhang, H., Complete mapping polynomials over finite field \(\mathbb{F}_{16}\), (Arithmetic of Finite Fields, Lect. Notes Comput. Sci., vol. 4547, (2007), Springer Berlin), 147-158 · Zbl 1213.11193
[16] Zha, Z.; Hu, L., Two classes of permutation polynomials over finite fields, Finite Fields Appl., 18, 781-790, (2012) · Zbl 1288.11111
[17] Zieve, M., Some families of permutation polynomials over finite fields, Int. J. Number Theory, 4, 851-857, (2008) · Zbl 1204.11180
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.